Thanks Jack R.
Makes sense what you said. Unfortunately my doctors never said anything about antibiotics.
The only plus I can see is that it was 2 weeks after my 3rd treatment of 3 that I started the antibiotic and finished it 7 days later. And 18 days from that date I will have my cystoscopy week and hopefully everything will be ok and then start 12 weeks from the prior 1st treatment to start the next series of 3 BCGs.
Speak with your BCG care team about your antibiotic. Some antibiotis, per my team, do require a BCG delay, some do not. Get a list if you can, of acceptable antibiotic for use during BCG - then show the list to any future provider who wishes to recommend an antibiotic.
My doc told me, "When you need the antibiotic to be healthy enough to fight the cancer, you take the most appropriate antibiotic AFTER the other doctor contacts me for a consultation".
Also see Dr. Lamm's comment at:
It is up to YOU to get your health care people talking with each other, to provide you with the best alternatives.
What's with this Bleeding ? 6/2015
DX: HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back...
I finished a 3 treatment BCG series on November 30th.
Two weeks later I developed a bad chest cold with flu like symptoms. My internist prescribed a Z Pak antibiotic, which I was on for a week. When that did not completely eliminate the problem in my chest she put me on Doxycycline, which I started 2 days ago.
It occurred to me this morning before I took a pill that the antibiotics may be destroying the live bacteria, which remained in my bladder after the 3rd treatment.
Am I correct?